# SDR A6WA201140903

- Difficulty date: October 12, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 18,477 hours, 17,813 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIPS ON FS 280 FLOORBEAM AT LBL9 AND RBL9 ARE CRACKED.  REMOVED UNSERVICEABLE CLIPS ON FS 280 FLOORBEAM AT LBL9 AND RBL9. INSTALLED SERVICEABLE CLIPS ON FS280 FLOORBEAM AT LBL9 AND RBL9 IAW SRM 51-42-21, SRM 53-21-43, SRM 51-24-16, SRM 51-40-11.
